MathSciNet Relay Station
MathSciNet bibliographic data
MR126839 54.78
Doyle, P. H.; Hocking, J. G. Some results on tame disks and spheres in $E\sp{3}$. Proc. Amer. Math. Soc. 11 1960 832–836.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement